On periodic solutions of nonlinear hyperbolic systems in a strip
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1806-1807
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a20,
author = {S. V. Zhestkov},
title = {On periodic solutions of nonlinear hyperbolic systems in a strip},
journal = {Differencialʹnye uravneni\^a},
pages = {1806--1807},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a20/}
}
S. V. Zhestkov. On periodic solutions of nonlinear hyperbolic systems in a strip. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1806-1807. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a20/